Deterministic minimax impulse control in finite horizon: the viscosity solution approach
ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 63-77.

We study here the impulse control minimax problem. We allow the cost functionals and dynamics to be unbounded and hence the value functions can possibly be unbounded. We prove that the value function of the problem is continuous. Moreover, the value function is characterized as the unique viscosity solution of an Isaacs quasi-variational inequality. This problem is in relation with an application in mathematical finance.

DOI : https://doi.org/10.1051/cocv/2011200
Classification : 34H05,  34K35,  49L20,  49L25
Mots clés : impulse control, robust control, differential games, quasi-variational inequality, viscosity solution
@article{COCV_2013__19_1_63_0,
     author = {El Asri, Brahim},
     title = {Deterministic minimax impulse control in finite horizon: the viscosity solution approach},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {63--77},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {2013},
     doi = {10.1051/cocv/2011200},
     zbl = {1259.49011},
     mrnumber = {3023060},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv/2011200/}
}
TY  - JOUR
AU  - El Asri, Brahim
TI  - Deterministic minimax impulse control in finite horizon: the viscosity solution approach
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2013
DA  - 2013///
SP  - 63
EP  - 77
VL  - 19
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv/2011200/
UR  - https://zbmath.org/?q=an%3A1259.49011
UR  - https://www.ams.org/mathscinet-getitem?mr=3023060
UR  - https://doi.org/10.1051/cocv/2011200
DO  - 10.1051/cocv/2011200
LA  - en
ID  - COCV_2013__19_1_63_0
ER  - 
El Asri, Brahim. Deterministic minimax impulse control in finite horizon: the viscosity solution approach. ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 63-77. doi : 10.1051/cocv/2011200. http://www.numdam.org/articles/10.1051/cocv/2011200/

[1] G. Barles, Deterministic impulse control problems. SIAM J. Control Optim. 23 (1985) 419-432. | MR 784578 | Zbl 0571.49020

[2] E.N. Barron, L.C. Evans and R. Jensen, Viscosity solutions of Isaaes' equations and differential games with Lipschitz controls. J. Differential Equations 53 (1984) 213-233. | MR 748240 | Zbl 0548.90104

[3] A. Bensoussan and J.L. Lions, Impulse Control and Quasi-Variational Inequalities. Bordes, Paris (1984)

[4] P. Bernhard, A robust control approach to option pricing including transaction costs. Annals of International Society of Dynamic Games, Birkäuser, Boston 7 (2005) 391-416. | MR 2104707 | Zbl 1181.91309

[5] P. Bernhard, N. El Farouq and S. Thiery, An impulsive differential game arising in finance with interesting singularities. Annals of International Society of Dynamic Games, Birkäuser, Boston 8 (2006) 335-363. | MR 2239194 | Zbl 1274.91068

[6] M. Crandall, H. Ishii and P.L. Lions, Users guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1992) 1-67. | MR 1118699 | Zbl 0755.35015

[7] S. Dharmatti and M. Ramaswamy, Zero-sum differential games involving hybrid controls. J. Optim. Theory Appl. 128 (2006) 75-102. | MR 2201890 | Zbl 1099.91022

[8] S. Dharmatti and A.J. Shaiju, Infinite dimensional differential games with hybrid controls. Proc. Indian Acad. Sci. Math. 117 (2007) 233-257. | MR 2329505 | Zbl 1293.91021

[9] B. El Asri, Optimal multi-modes switching problem in infinite horizon. Stoc. Dyn. 10 (2010) 231-261. | MR 2652888 | Zbl 1197.91195

[10] N. El Farouq, G. Barles and P. Bernhard, Deterministic minimax impulse control. Appl. Math. Optim. (2010) DOI: 10.1007/s00245-009-9090-0. | MR 2609595 | Zbl 1198.49025

[11] L.C. Evans and P.E. Souganidis, Differential games and representation formulas for the solution of Hamilton-Jacobi-Isaacs equations. Indiana Univ. J. Math. 33 (1984) 773-797. | MR 756158 | Zbl 1169.91317

[12] W.H. Fleming, The convergence problem for differential games. Ann. Math. Study 52 (1964) 195-210. | MR 169702 | Zbl 0137.14204

[13] P.L. Lions, Generalized Solutions of Hamilton-Jacobi Equations. Pitman, London (1982) | MR 667669 | Zbl 0497.35001

[14] P.L. Lions and P.E. Souganidis, Differential games, optimal control and directional derivatives of viscosity solutions of Bellmans and Isaacs equations. SIAM J. Control Optim. 23 (1985) 566-583. | MR 791888 | Zbl 0569.49019

[15] A.J. Shaiju and S. Dharmatti, Differential games with continuous, switching and impulse controls. Nonlinear Anal. 63 (2005) 23-41. | MR 2167312 | Zbl 1132.91356

[16] P.E. Souganidis, Max-min representations and product formulas for the viscosity solutions of Hamilton-Jacobi equations with applications to differential games. Nonlinear Anal. 9 (1985) 217-57. | MR 784388 | Zbl 0526.35018

[17] J.M. Yong, Systems governed by ordinary differential equations with continuous, switching and impulse controls. Appl. Math. Optim. 20 (1989) 223-235. | MR 1004708 | Zbl 0691.49031

[18] J.M. Yong, Optimal switching and impulse controls for distributed parameter systems. Systems Sci. Math. Sci. 2 (1989) 137-160. | MR 1109892 | Zbl 0725.93053

[19] J.M. Yong, Differential games with switching strategies. J. Math. Anal. Appl. 145 (1990) 455-469. | MR 1038170 | Zbl 0693.90107

[20] J.M. Yong, A zero-sum differential game in a finite duration with switching strategies. SIAM J. Control Optim. 28 (1990) 1234-1250. | MR 1064727 | Zbl 0718.90107

[21] J.M. Yong, Zero-sum differential games involving impulse controls. Appl. Math. Optim. 29 (1994) 243-261. | MR 1264011 | Zbl 0808.90142

Cité par Sources :